Optimal control of backward stochastic heat equation with Neumann boundary control and noise

Yu, Huaiqiang, Liu, Bin . International Journal of Stochastic Modelling and Applications 2013. 85 (3) :532-558

Locate this article in:

Bibtex

@article{CIS-268631,
  Author = {Yu, Huaiqiang and Liu, Bin},
  Title = {Optimal control of backward stochastic heat equation with Neumann boundary control and noise},
  Journal = {International Journal of Stochastic Modelling and Applications},
  Volume = {85},
  Number = {3},
  Year = {2013},
  Pages = {532--558},
  Keywords = {This issue is dedicated to the memory of John T. Lewis, 1932-2004, Maximum principle, Riccati equation, boundary noise, linear-quadratic problem}
}

Similar articles